RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 6, Pages 828–835 (Mi mz11716)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Asymptotics of a Bessel-Type Integral Having Applications in Wave Run-Up Theory

S. Yu. Dobrokhotovab, V. E. Nazaikinskiiab

a Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow
b Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: Rapidly oscillating integrals of the form
\begin{equation*} I(r,h)=\frac{1}{2\pi}\int_{-\pi}^{\pi} e^{\tfrac ih F(r\cos\phi)} G(r\cos\phi)  d\phi, \end{equation*}
where $F(r)$ is a real-valued function with nonvanishing derivative, arise when constructing asymptotic solutions of problems with nonstandard characteristics such as the Cauchy problem with spatially localized initial data for the wave equation with velocity degenerating on the boundary of the domain; this problem describes the run-up of tsunami waves on a shallow beach in the linear approximation. The computation of the asymptotics of this integral as $h\to0$ encounters difficulties owing to the fact that the stationary points of the phase function $F(r\cos\phi)$ become degenerate for $r=0$. For this integral, we construct an asymptotics uniform with respect to $r$ in terms of the Bessel functions $\mathbf{J}_0(z)$ and $\mathbf{J}_1(z)$ of the first kind.

Keywords: rapidly oscillating integral, degeneration of stationary points, uniform asymptotics, Bessel function, wave equation.

Funding Agency Grant Number
Russian Science Foundation 16-11-10282
This work was supported by the Russian Science Foundation under grant 16-11-10282.


DOI: https://doi.org/10.4213/mzm11716

Full text: PDF file (488 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:6, 756–762

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 07.06.2017

Citation: S. Yu. Dobrokhotov, V. E. Nazaikinskii, “On the Asymptotics of a Bessel-Type Integral Having Applications in Wave Run-Up Theory”, Mat. Zametki, 102:6 (2017), 828–835; Math. Notes, 102:6 (2017), 756–762

Citation in format AMSBIB
\Bibitem{DobNaz17}
\by S.~Yu.~Dobrokhotov, V.~E.~Nazaikinskii
\paper On the Asymptotics of a Bessel-Type Integral Having Applications in Wave Run-Up Theory
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 6
\pages 828--835
\mathnet{http://mi.mathnet.ru/mz11716}
\crossref{https://doi.org/10.4213/mzm11716}
\elib{http://elibrary.ru/item.asp?id=30737867}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 6
\pages 756--762
\crossref{https://doi.org/10.1134/S0001434617110141}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000418838500014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039455205}


Linking options:
  • http://mi.mathnet.ru/eng/mz11716
  • https://doi.org/10.4213/mzm11716
  • http://mi.mathnet.ru/eng/mz/v102/i6/p828

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Anikin, S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Simple Asymptotics for a Generalized Wave Equation with Degenerating Velocity and Their Applications in the Linear Long Wave Run-Up Problem”, Math. Notes, 104:4 (2018), 471–488  mathnet  crossref  crossref  isi  elib
    2. Dobrokhotov S.Yu. Tolstova O.L. Sekerzh-Zenkovich S.Ya. Vargas C.A., “Influence of the Elastic Base of a Basin on the Propagation of Waves on the Water Surface”, Russ. J. Math. Phys., 25:4 (2018), 459–469  crossref  mathscinet  zmath  isi
    3. S. I. Kabanikhin, O. I. Krivorotko, “An algorithm for source reconstruction in nonlinear shallow-water equations”, Comput. Math. Math. Phys., 58:8 (2018), 1334–1343  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    References:18
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019